U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Can itching be caused by seroquel

A 32-year-old male asked:
Dr. Neil Liebowitz
Psychiatry 40 years experience
Symptoms vs allergy: Seroquel (quetiapine) xr has significant antidepressant effects as well as antihistamine effects. Lowering can have withdrawal effects which might re... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 23-year-old female asked:
Dr. Alan Jackson
Addiction Medicine 31 years experience
Adverse reaction: I know thatseroquel can cause your eyes to be dry because of tear production decrease. Ask prescribing doctor of any other med to replace sequel. Tre... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 23-year-old female asked:
Dr. Michael Summers
Sleep Medicine 24 years experience
Antihistamine: Seroquel (quetiapine) has antihistamine properties. If you discontinue the medication is can cause the itchiness you describe because you are essenti... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 34-year-old female asked:
Dr. John Goldman
Rheumatology 56 years experience
Uncertain: Quetiapine can cause liver problems but uncertain this is the cause. Would want to know why it is withdrawn and also what other medications are be... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 47-year-old member asked:
Dr. Michael Macri
34 years experience
Unknown: Sometimes associated w papilloma virus other time unknown.
Created for people with ongoing healthcare needs but benefits everyone.
A 43-year-old female asked:
Dr. Alexios Apazidis
Orthopedic Reconstructive Surgery 18 years experience
Lumps and bumps: Orthopedic surgeons have a standard work up for all lumps and bumps. Most likely it is a lipoma which is harmless however you should see your family d... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A male asked:
Dr. Gregory Lewis
Urology 45 years experience
See below: Causes of generalized itching (aka “pruritis”) are too many to list. Pruritus can be a symptom of 1) a dermatologic condition such as an allergic resp... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 25-year-old female asked:
Dr. Glynis Ablon
Dermatology 30 years experience
Usually the work up: for pruritus differs if it lasts less or more than 6 weeks. I would make appointment to see board certified dermatologist for work up
Created for people with ongoing healthcare needs but benefits everyone.
A 53-year-old female asked:
Dr. Saptarshi Bandyopadhyay
Hospital-based practice 22 years experience
One side or both?: Tingling & burning on 1 side of the face (either left or right) could be a sign of Bell's palsy or a problem with the VII (facial) nerve. Very rar... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old member asked:
Dr. Harold Bacchus
Specializes in Occupational Medicine
Leg lump: could be a new boil that initially swells and stretches skin and itches like zits, could be a fatty tumor, if stays and gets bigger, needs doctor visi... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership